Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 104, NWS New Orleans, LA

October 30, 2019Amite County, Mississippi

NWS New Orleans, LA issued this tornado warning at Oct 30, 2019, 8:26 PM CDT for Amite County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2019, 8:26 PM CDT (01:26 UTC)
Expired
Oct 30, 2019, 8:45 PM CDT
In force
19 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Amite County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

700 
WFUS54 KLIX 310126
TORLIX
MSC005-310200-
/O.NEW.KLIX.TO.W.0104.191031T0126Z-191031T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
826 PM CDT Wed Oct 30 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northwestern Amite County in southern Mississippi...

* Until 900 PM CDT.
    
* At 826 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Gloster, or 14 miles west of Liberty, moving
  northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Amite County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3129 9066 3114 9106 3121 9106 3135 9089
      3135 9075
TIME...MOT...LOC 0126Z 240DEG 26KT 3118 9104 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

24/RR
2 follow-up statements
757 
WWUS54 KLIX 310137
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
837 PM CDT Wed Oct 30 2019

MSC005-310200-
/O.CON.KLIX.TO.W.0104.000000T0000Z-191031T0200Z/
Amite MS-
837 PM CDT Wed Oct 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN AMITE COUNTY...
    
At 837 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gloster, or 11 miles northwest of Liberty, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gloster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3118 9099 3123 9103 3135 9089 3135 9075
      3129 9066
TIME...MOT...LOC 0137Z 233DEG 23KT 3123 9098 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

24/RR
473 
WWUS54 KLIX 310145
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
845 PM CDT Wed Oct 30 2019

MSC005-310155-
/O.CAN.KLIX.TO.W.0104.000000T0000Z-191031T0200Z/
Amite MS-
845 PM CDT Wed Oct 30 2019

...THE TORNADO WARNING FOR NORTHWESTERN AMITE COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3118 9099 3123 9103 3135 9089 3135 9075
      3129 9066
TIME...MOT...LOC 0144Z 240DEG 26KT 3126 9092 

$$

24/RR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 30, 5:51 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Oct 30, 5:51 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
551 PM CDT Wed Oct 30 2019

.UPDATE...
Having to do a remedial update to correct temperature trends
forecasted for tonight. This will affect the hourly diurnal
trends ahead of the front to better align with the forecasted
max/min pairings downrange of the cold frontal passage. Entire
package will be re-issued inclusive of ZFP, PFM, SFT, and FWF.
Products out shortly. 24/RR

&&

.PREV DISCUSSION... /issued 404 PM CDT Wed Oct 30 2019/

DISCUSSION...Combination of persistent low level convergence in
combination with an h85 theta e ridge and a rather moist airmass led
to some narrow bands of heavy rain across extreme SELA and coastal
MS. This should finally drift north with the approach of our cold
front.

Main forecast concern in the next 12-24 hrs is the cold front. L/W
trough just east of the Continental divide will continue to work
through the central CONUS and deepen as it moves across the Mid MS
Valley tomorrow. The trough axis will sharpen up considerably and
aid in driving a rather chilly airmass south towards the region with
the cold front moving through much of the CWA between 8z and 15z. A
line of storms will be possible ahead of the front. As for the
potential of strong/severe storms the risk appears quite low.
Instability will be limited at best. There will be decent forcing to
work with but winds will be unidirectional well ahead of the front
with only speed shear. If a few storms overachieve there could be a
risk of strong winds with those storms. After the cold front moves
though the colder air will lag it by an hour or two. this could lead
to the unusual scenario where the daily high actually occurs at
midnight tonight but the daytime high tomorrow could very well be
reached during the morning hours with temps likely remaining steady
or cooling through the afternoon.

The other issue with the cold front will be winds. Now winds
obviously won't be as strong as what was seen Saturday morning with
the core of Olga however winds could become quite gusty along the
southshore after frontal passage. Winds could gusts between 20-30
mph maybe even a bit higher right along the coast of Lake
Pontchartrain. We will see rather strong sfc pressure rises and CAA
occur during the day tomorrow and if clouds can clear out quickly
enough there will be very good mixing in the BL and stronger winds
will be brought down to the sfc. Not anticipating one yet but a Wind
Advisory is not out of the question for the immediate southshore.
Winds will be a bigger concern over the coastal waters.

So for your trick-or-treating forecast, good news is the rain should
be gone, better news it won't be hot and humid, however it may be
rather chilly for many of you. At 5pm all of the area will be in the
50s but by 6-7pm temps will already be dropping into the upper 40s
and lower 50s across much of the region. Locations across southwest
MS and adjacent LA parishes falling into the lower to mid 40s by
8pm. As we move into Nov 1 temps will continue to fall and we will
be in store for the coldest temps of the season with much of the CWA
seeing morning lows Friday morning in the 30s. Not quite ready to
bite off on this yet however some guidance is suggesting a few
isolated locations may actually hit the freezing mark. There are
some concerns though as winds will never completely decouple and
even just off the deck winds will still be around 15-20 kts. This is
not optimal for rad cooling however this will be more of a CAA event
so winds may not quite matter as much. Also we are quite a bit
ahead of the usual first freeze so Climatology is working against
this.

Forecast will remain cool and quiet through the weekend. L/W trough
will dominate much of the eastern half of the CONUS however zonal
flow will remain over the northern Gulf coast. Finally see some weak
return flow early next week along with a small chance for rain to
return. Cool weather may not last much into next week as there are
indication of a ridge building over the eastern Gulf and FL. /CAB/

MARINE...Winds continue to ease over the coastal waters but this
is the calm before the storm scenario. Still expect to see a very
strong cold front move through the coastal waters tomorrow morning
bringing strong NW and N winds of 25-30kt into early Friday. Winds
will lower for a temporary time Late Friday how another short of
reinforcing dry cool air will cause winds to re-intensify over the
coastal waters through the weekend. Small craft advisories remain in
place for Thursday but winds behind the front will be a the top end
of advisory conditions with gusts above gale force expected. At this
time not expecting numerous gusts above 40 kts so will hold off on
the Gale Warning. Winds should start to ease back to around 10kt by
the start of the new week. /CAB/

AVIATION...Still a little messy out there however some terminals
have finally seen conditions improve a little. Terminals will still
be dealing with MVFR status off and on through the remainder of the
afternoon and night. Cold front begins to push in between 8z and
13z. A narrow band of storms ahead of it is possible and once the
cold front moves through winds will rapidly veer around to the
northwest and increase in speed. /CAB/

DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Marginal Risk of Severe weather
            Marginal Risk of Excessive Rainfall
            Small Craft Advisory

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk severe
         or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         excessive rainfall, or direct tropical threats; Events of
         National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  50  55  34  57 /  80  60   0   0
BTR  50  54  35  57 /  80  60   0   0
ASD  58  66  33  60 /  90  80   0   0
MSY  58  64  40  58 /  90  70   0   0
GPT  63  71  39  59 /  70  90   0   0
PQL  66  74  34  61 /  70  90   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 7 AM Thursday to 6 AM CDT Friday for
     GMZ532-534-536-538-552-555-557-572-575-577.

     Small Craft Advisory from 4 AM Thursday to 6 AM CDT Friday for
     GMZ530-550-570.

MS...None.
GM...Small Craft Advisory from 7 AM Thursday to 6 AM CDT Friday for
     GMZ534-536-538-552-555-557-572-575-577.

     Small Craft Advisory from 4 AM Thursday to 6 AM CDT Friday for
     GMZ550-570.

&&
Hazardous weather outlook, Oct 30, 6:44 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
644 PM CDT Wed Oct 30 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-311145-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
644 PM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

There is marginal risk of severe thunderstorms through early
Thursday morning ahead of a cold front. One or two storms may
approach severe levels just ahead of the cold front. The threat
will end with frontal passage.

There is a marginal risk of heavy rainfall for most of the
forecast area. Isolated flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Hazardous marine winds will develop in coastal waters Thursday
through Friday. Occasional gale force gusts will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Thursday morning.

24/RR

In the hours before

Special weather statement, Oct 30, 2:39 PM CDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
239 PM CDT Wed Oct 30 2019

LAZ067>069-302045-
Lower Plaquemines-Lower Jefferson-Lower Lafourche-
239 PM CDT Wed Oct 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
LAFOURCHE...SOUTHEASTERN JEFFERSON AND NORTHWESTERN PLAQUEMINES
PARISHES...

At 238 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northeast of Pointe A La Hache to
11 miles east of Golden Meadow. Movement was east at 15 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Port Sulphur, Pointe A La Hache and Myrtle Grove.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2934 8999 2946 9024 2976 8980 2962 8963
      2963 8968 2961 8973 2950 8962 2930 8989
      2930 8990 2939 8986 2940 8977 2943 8985
      2946 8982 2949 8990 2944 9002 2938 9005
      2936 8998 2926 8995
TIME...MOT...LOC 1938Z 269DEG 12KT 2967 8970 2943 9008

BL
Special weather statement, Oct 30, 3:35 PM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service New Orleans LA
335 PM CDT Wed Oct 30 2019

LAZ058>061-063-065-302115-
St. Charles-Upper Terrebonne-St. John The Baptist-Upper
Lafourche-Upper Plaquemines-Upper Jefferson-
335 PM CDT Wed Oct 30 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ST. JOHN THE
BAPTIST...ST. CHARLES...NORTHERN LAFOURCHE AND NORTHWESTERN JEFFERSON
PARISHES...

At 334 PM CDT, a strong thunderstorm was located near Raceland, or 14
miles southwest of Hahnville, moving northeast at 25 mph.

Winds in excess of 30 mph and funnel clouds are possible with this
storm.

Locations impacted include...
Hahnville, Laplace, Lockport, Jean Lafitte, Mathews, Killona, Norco,
Paradis, Des Allemands, Montz, Luling, Boutte, Raceland, Bayou
Gauche, Destrehan, Taft, Barataria, New Sarpy, Ama and St. Rose.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2957 9060 2974 9081 3008 9048 2974 9004
      2959 9052
TIME...MOT...LOC 2034Z 237DEG 23KT 2978 9052

BL
Special weather statement, Oct 30, 3:52 PM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
352 PM CDT Wed Oct 30 2019

LAZ063-068-069-302145-
Lower Plaquemines-Lower Jefferson-Upper Plaquemines-
352 PM CDT Wed Oct 30 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JEFFERSON AND
NORTHWESTERN PLAQUEMINES PARISHES...

At 351 PM CDT, a strong thunderstorm was located near Myrtle Grove,
or 13 miles west of Port Sulphur, moving northeast at 20 mph.

Winds in excess of 30 mph and funnel clouds are possible with this
storm.

Locations impacted include...
Port Sulphur, Pointe A La Hache and Myrtle Grove.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2944 9000 2943 9003 2954 9013 2976 8986
      2963 8967 2961 8973 2952 8967 2948 8985
      2943 8991 2946 8991 2945 8990 2948 8988
      2949 8992 2944 8993 2946 8998 2943 8999
TIME...MOT...LOC 2051Z 236DEG 19KT 2954 8992

BL
Special weather statement, Oct 30, 4:11 PM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
411 PM CDT Wed Oct 30 2019

LAZ059>064-302200-
Orleans-Upper St. Bernard-St. Charles-Upper Lafourche-Upper
Plaquemines-Upper Jefferson-
411 PM CDT Wed Oct 30 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ST.
BERNARD...ST. CHARLES...SOUTHWESTERN ORLEANS...NORTH CENTRAL
LAFOURCHE...NORTHWESTERN JEFFERSON AND NORTHWESTERN PLAQUEMINES
PARISHES...

At 410 PM CDT, strong thunderstorms were clustered over Ama, or near
Avondale, moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New Orleans, Chalmette, Avondale, Metairie, Hahnville, Marrero,
Harvey, Timberlane, Belle Chasse, Jefferson, Gretna, Harahan,
Westwego, Luling, River Ridge, Boutte, Ama, Destrehan, Estelle and
St. Rose.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2962 9044 2981 9062 3006 9039 3005 9026
      3002 9018 3003 9008 2990 8987
TIME...MOT...LOC 2110Z 233DEG 25KT 2992 9028

BL
Special weather statement, Oct 30, 7:10 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
710 PM CDT Wed Oct 30 2019

LAZ034>036-MSZ068-310100-
East Feliciana-Pointe Coupee-West Feliciana-Wilkinson-
710 PM CDT Wed Oct 30 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WEST FELICIANA...
NORTHWESTERN POINTE COUPEE...NORTH CENTRAL EAST FELICIANA PARISHES IN
SOUTHEASTERN LOUISIANA AND SOUTH CENTRAL WILKINSON COUNTIES...

At 709 PM CDT, a strong thunderstorm was located over Batchelor, or
10 miles east of Bayou Current, moving northeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Woodville, Wakefield, Spillman and Batchelor.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3073 9164 3088 9176 3120 9131 3098 9113
TIME...MOT...LOC 0009Z 235DEG 27KT 3085 9163

24/RR
Special weather statement, Oct 30, 8:04 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
804 PM CDT Wed Oct 30 2019

LAZ035-036-MSZ068-069-310130-
East Feliciana-West Feliciana-Wilkinson-Amite-
804 PM CDT Wed Oct 30 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEST FELICIANA AND
NORTHWESTERN EAST FELICIANA PARISHES...SOUTHEASTERN WILKINSON AND
SOUTHWESTERN AMITE COUNTIES...

At 803 PM CDT, a strong thunderstorm was located near Spillman, or 10
miles northwest of Jackson, moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.
Some weak rotation was noted with this storm.

Locations impacted include...
Centreville, Wilson, Norwood and Spillman.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3085 9130 3101 9141 3124 9108 3101 9091
TIME...MOT...LOC 0103Z 238DEG 23KT 3097 9129

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:10 PM CDTSpecial Weather StatementLIXWilkinson50 min
Oct 30, 8:04 PM CDTSpecial Weather StatementLIXWilkinson26 min
Oct 30, 8:58 PM CDTRiver Flood WarningLIXJackson37 hr
Oct 30, 9:21 PM CDTSpecial Weather StatementLIXAmite24 min
Oct 30, 11:06 PM CDTSpecial Weather StatementLIXWalthall24 min
Oct 31, 4:18 AM CDTSpecial Weather StatementLIXHancock42 min
Oct 31, 5:08 AM CDTSpecial Weather StatementLIXHancock37 min
Oct 31, 7:30 AM CDTSpecial Weather StatementLIXJackson45 min
Oct 31, 9:01 AM CDTRiver Flood WarningLIXPearl River12 hr

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.